# SDR K45A2012051700002

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N691ES
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 11,203 hours, 9,257 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121114
- Part serial: 622
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO RETRACT. PILOT'S SELECTED DOWN AND RECEIVED A SAFE INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS PLACED ON JACKS AND TROUBLESHOOTING REVEALED ACTUATOR WAS LEAKING INTERNALLY.  ACTUATOR WAS REPLACED IAW C560MM CH32-31-04.  RETRACTION TEST SATISFACTORY.
